Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/75904
Type: Journal article
Title: Improved stability criterion for neutral type system with time-varying delay
Author: Wang, B.
Shi, P.
Wang, J.
Song, Y.D.
Zhong, S.
Citation: ICIC Express Letters, Part B: Applications, 2012; 3(6):1453-1458
Publisher: ICIC International
Issue Date: 2012
ISSN: 2185-2766
Statement of
Responsibility: 
Bo Wang, Peng Shi, Jun Wang, Yongduan Song and Shouming Zhong
Rights: Copyright status unknown
RMID: 0020123731
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.